Advertisement

Results in Mathematics

, 74:58 | Cite as

Non-CSC Extremal Kähler Metrics on \({{\varvec{S}}}^2_{\{2,2,2\}}\)

  • Zhiqiang WeiEmail author
  • Yingyi Wu
Article
  • 22 Downloads

Abstract

We often call an extremal Kähler metric with finite singularities on a compact Riemann surface an HCMU (the Curvature of the Metric is Umbilical) metric. In this paper, we construct all of the normalized non-CSC HCMU metrics on \(S^2_{\{2,2,2\}}\) by proving the existence of some kind of meromorphic 1-forms on the Riemann sphere \(S^{2}\).

Keywords

Extremal Kähler metric conical singularities constant curvature 

Mathematics Subject Classification

53C56 53C21 

Notes

Acknowledgements

The authors would like to express their deep gratitude to the referees for their very valuable comments on improving the whole paper. Wei thanks Professors C. K. Peng and X. X. Jiao for their warm encouragements for during the past 5 years. This work is also supported by the National Natural Science Foundation of China (Grant No. 11871450).

References

  1. 1.
    Calabi, E.: Extremal metrics in \(S^{2}\) with three singular points with angle \(4\pi \) at each point, 1993, private communicationGoogle Scholar
  2. 2.
    Chen, Q., Chen, X.X., Wu, Y.Y.: The structure of HCMU metric in a K-surface. Int. Math. Res. Not. 16, 941–958 (2005)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, Q., Wu, Y.Y.: Existences and explicit constructions of HCMU metrics on \(S^2\) and \(T^2\). Pac. J. Math. 240(2), 267–288 (2009)CrossRefGoogle Scholar
  4. 4.
    Chen, Q., Wu, Y.Y.: Character 1-form and the existence of an HCMU metric. Math. Ann. 351(2), 327–345 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chen, Q., Wu, Y.Y., Xu, B.: On one-dimensional and singular Calabi’s extremal metrics whose Gauss curvatures have nonzero umblical Hessians. Isr. J. Math. 208, 385–412 (2015)CrossRefGoogle Scholar
  6. 6.
    Chen, W.X., Li, C.: Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63(3), 615–622 (1991)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chen, X.X.: Weak limits of Riemannian metrics in surfaces with integral curvature bound. Calc. Var. 6, 189–226 (1998)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chen, X.X.: Extremal Hermitian metrics on Riemann surfaces. Calc. Var. 8, 191–232 (1999)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chen, X.X.: Obstruction to the existence of metric whose curvature has umbilical Hessian in a K-surface. Commun. Anal. Geom. 8(2), 267–299 (2000)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Evans, L.C.: Weak Convergence Methods for Nonlinear Partial Differential Equations. Regional Conference Series in Mathematics, vol. 74. American Mathematical Society, Rhode Island (1990)Google Scholar
  11. 11.
    Luo, F., Tian, G.: Liouville equation and spherical convex polytopes. Proc. Am. Math. Soc. 116(4), 1119–1129 (1992)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Lin, C.S., Zhu, X.H.: Explicit construction of extremal Hermitian metric with finite conical singularities on \(S^2\). Commun. Anal. Geom. 10(1), 177–216 (2002)CrossRefGoogle Scholar
  13. 13.
    Springer, G.: Introduction to Riemann Surfaces. Addison-Wesley, Boston (1957)zbMATHGoogle Scholar
  14. 14.
    Troyanov, M.: Prescrbing curvature on compact surface with conical singularities. Trans. Am. Math. Soc. 324(2), 793–821 (1991)CrossRefGoogle Scholar
  15. 15.
    Wang, G.F., Zhu, X.H.: Extremal Hermitian metrics on Riemann surfaces with singularities. Duke Math. J. 104, 181–210 (2000)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Wei, Z.Q., Wu, Y.Y.: One existence theorem for Non-CSC extremal K\(\ddot{\text{ a }}\)hler metrics with singularities on \(S^{2}\). TJM 22(1), 55–62 (2018)Google Scholar
  17. 17.
    Wei, Z.Q., Wu, Y.Y.: Multi-valued holomorphic functions and non-CSC extremal K\(\ddot{\text{ a }}\)hler metrics with singularities on compact Riemann surfaces. Differ. Geom. Appl. 60(10), 66–79 (2018)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsHenan UniversityKaifengPeople’s Republic of China
  2. 2.School of Mathematical SciencesUniversity of Chinese Academy of SciencesBeijingPeople’s Republic of China

Personalised recommendations